α-z-Rényi relative entropies. / Audenaert, Koenraad; Datta, Nilanjana.

In: Journal of Mathematical Physics, Vol. 56, No. 2, 022202, 18.02.2015, p. 1-16.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print

Standard

α-z-Rényi relative entropies. / Audenaert, Koenraad; Datta, Nilanjana.

In: Journal of Mathematical Physics, Vol. 56, No. 2, 022202, 18.02.2015, p. 1-16.

Research output: Contribution to journalArticlepeer-review

Harvard

Audenaert, K & Datta, N 2015, 'α-z-Rényi relative entropies', Journal of Mathematical Physics, vol. 56, no. 2, 022202, pp. 1-16. https://doi.org/10.1063/1.4906367

APA

Audenaert, K., & Datta, N. (2015). α-z-Rényi relative entropies. Journal of Mathematical Physics, 56(2), 1-16. [022202]. https://doi.org/10.1063/1.4906367

Vancouver

Audenaert K, Datta N. α-z-Rényi relative entropies. Journal of Mathematical Physics. 2015 Feb 18;56(2):1-16. 022202. https://doi.org/10.1063/1.4906367

Author

Audenaert, Koenraad ; Datta, Nilanjana. / α-z-Rényi relative entropies. In: Journal of Mathematical Physics. 2015 ; Vol. 56, No. 2. pp. 1-16.

BibTeX

@article{1d79b39dcdfa4d59a6627a23340cdc50,
title = "α-z-R{\'e}nyi relative entropies",
author = "Koenraad Audenaert and Nilanjana Datta",
year = "2015",
month = feb,
day = "18",
doi = "10.1063/1.4906367",
language = "English",
volume = "56",
pages = "1--16",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "2",

}

RIS

TY - JOUR

T1 - α-z-Rényi relative entropies

AU - Audenaert, Koenraad

AU - Datta, Nilanjana

PY - 2015/2/18

Y1 - 2015/2/18

U2 - 10.1063/1.4906367

DO - 10.1063/1.4906367

M3 - Article

VL - 56

SP - 1

EP - 16

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 2

M1 - 022202

ER -